# SDR ASAA1159888

- Difficulty date: June 16, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 9,208 hours, 2,859 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 9842
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 13,982 hours, 5,444 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BLEED TRIP OFF LIGHT CAME ON IN CRUISE. RESET PER GRH NO OTHER PROBLEMS (DID NOT TRIP AGAIN).  FOUND HIGH STAGE VALVE DOES NOT MOVE SMOOTHLY REF MM 36 00 00.  REPLACED HIGH STAGE VALVE REF MM 36 11 06.  PERFORMED ENG BLEED SYS HEALTH CHECK REF MM 36 11 00, PERFORMED PRECOOLER CONTROL VALVE SYS HEALTH CHECK.  PRECOOLER VALVE FAILED TEST.  REPLACED PCCV REF MM 36 12 02.  VERIFIED HEALTH CHECK, NO DEFECTS NOTED.
